Semiparametric regression model selections

Shi, Peide, Tsai, Chih-Ling . Journal of Statistical Planning and Inference 1999. 77 :119-139

Locate this article in:

Bibtex

@article{CIS-158012,
  Author = {Shi, Peide and Tsai, Chih-Ling},
  Title = {Semiparametric regression model selections},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {77},
  Year = {1999},
  Pages = {119--139},
  Keywords = {Kullback-Leibler information, Akaike information criterion}
}

Similar articles